08-26-2002, 05:53 AM #1
Physician wrote me an Rx for Arimidex - need advice
Here's the deal:
Started HRT several months ago (.5mL test enanth per week). Since then, my dosage has increased to 1mL test cyp per week. In the last week I've noticed my nips itch occasionally and are also sensitive and painful at times. They're also a little puffy, but I can't tell if it's gyno or just fat (I'm bulking). I haven't noticed any discharge and there are no lumps. My guess is these are the first signs of gyno. I went to my physician and received an rx for Arimidex -hopefully my insurance will cover it. I know Arimidex is an anti-aromatase, but I'm not sure if it will help with any of the existing puffiness. I'm probably going to get Nolvadex - may try ** or may see if my physician will prescribe something like it.
Anyway, my question is this: How should I handle this situation? Should I wait to see how the Arimidex works and then look into Nolvadex? Or is it too late and once the signs are there, you've got gyno???
Also, has anyone else received rx's for anti-aromatases or anti-estrogens for gyno???
BTW, once I get the Arimidex - going up to 400mL/week
Last edited by Matty; 08-26-2002 at 05:55 AM.
08-26-2002, 06:46 AM #2
08-26-2002, 10:01 AM #3
08-26-2002, 12:49 PM #4
08-26-2002, 07:32 PM #5Member
- Join Date
- Jul 2002
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)